UGR
  |
> >
None
(Ref. FQM-343)
18
noviembre
2017
noviembre 2017
<- ->
L M X J V S D
1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30

Producción científica


Buscar por:

Lista

Publicación
A. Assi, P.A. García Sánchez and V. Micale,  " Bases of subalgebras of K[[x]] and K[x]",  Journal of Symbolic Computation, vol.79 , 4-22, 2017
A.M. Robles Pérez and J.C. Rosales Gonzalez,  " Numerical semigroups in a problem about cost-effective transport",  Forum Mathematicum, vol.29 , 329-345, 2017
A.M. Robles Pérez and J.C. Rosales Gonzalez,  " The Frobenius number in the set of numerical semigroups with fixed multiplicity and genus",  International Journal of Number Theory, vol.13 , 1003-1011, 2017
P.A. García Sánchez, D. Llena Carrasco and A. Moscariello,  "Delta sets for nonsymmetric numerical semigroups with embedding dimension three",  Forum Mathematicum (Internet) , -, 2017
P.A. García Sánchez, D. Llena Carrasco and A. Moscariello,  "Delta sets for symmetric numerical semigroups with embedding dimension three",  Aequationes mathematicae (Print), vol.91 , 579-600, 2017
P.A. García Sánchez, B. Alarcón Heredia, H.I. Karakas and J.C. Rosales Gonzalez,  "Parametrizing Arf numerical semigroups",  Journal of Algebra and its Applications, vol.16 , 1750209-1-1750209-31, 2017
J.C. Rosales Gonzalez, M.B. Branco and D. Torrão,  "The Frobenius problem for Mersenne numerical semigroups",  Mathematische Zeitschrift, vol.286 , 741-749, 2017
A.M. Robles Pérez "Métodos Numéricos básicos con Octave", 2016

Última actualización del SICA: 14/07/2017

Desarrollado por: